# SDR 2007UALA02702

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,366 hours, 21,053 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Loose
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT ARM.   [08-17-07]   REMOVED BUSTLE, TIGHTENED STRAPS AND OPS CHECKED OKAY.  REINSTALLED BUSTLE.
